# SDR SIMA20120815003

- Difficulty date: August 16, 2012
- Submitted: August 16, 2012
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 31,003 hours, 29,049 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4530
- Condition: Inoperative
- Location: Pitch Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3535, DURING CLIMB-OUT PITCH TRIM MAIN INOPERATIVE WARNING MESSAGE BACK UP TRIM WORKED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED HSCU IAW AMM 27-40-00 ALL TESTS OK PITCH TRIM ALL TESTS OK.  AIRCRAFT RETURN TO SERVICE.
